# SDR U2RA2025060200015

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 92,750 hours, 14,417 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE MAIN DECK AFT EICAS MESSAGE DISPLAYED AT THE GATE - REPLACED MULTIPLE MAIN DECK CARGO COMPARTMENT AFT SMOKE DETECTORS.
